New Tinnitus Tone from Clonazepam Withdrawal?

Discussion in 'Support' started by Dani1977, Mar 12, 2020.

    1. Dani1977
      Doubtful

      Dani1977 Member

      Tinnitus Since:
      1 year
      Cause of Tinnitus:
      ETD
      Hi, I'm suffering from a new tinnitus tone from 3 days ago. This new tone is like the "noise of silence" you hear after leaving disco or a concert but louder.

      I've had tinnitus for 15 months or so in my left ear but I was habituated. Due to a different condition I begun to take Clonazepam 5 months ago. The first 3 months I was taking 0.25 mg (half a pill) and then 0.5 mg. I began withdrawal 20 days ago taking 0.375 mg (three quarters pill) and 6 days ago lowered to 0.25 mg.

      As I say the new tone in BOTH ears started 3 days ago and I think it's due to a too fast Clonazepam withdrawal.

      The problem is that I don't know what to do now. Increase the dosage again to 0.375 mg, increase it it to 0.5 mg or stay at 0.25 mg. Any advice please?

      Thanks.
       
    2. Luman
      Spaced

      Luman Member Benefactor

      Location:
      Brooklyn
      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Intermittent Tinnitus probably noise induced
      We cannot give medical advice about drug withdrawal. I would suggest signing up at BenzoBuddies, see what others have done, under similar circumstances, and check out their other valuable resources, from professionals, which are available.
       
    3. AUTHOR
      AUTHOR
      Dani1977
      Doubtful

      Dani1977 Member

      Tinnitus Since:
      1 year
      Cause of Tinnitus:
      ETD
      Thanks for your suggestion Luman.
       
    4. AUTHOR
      AUTHOR
      Dani1977
      Doubtful

      Dani1977 Member

      Tinnitus Since:
      1 year
      Cause of Tinnitus:
      ETD
      Following Luman suggestion, I'll make another question instead?

      Do you think this new tone in both ears could be due to "playing" with Clonazepam dosages?

      Thanks.
       
    5. Michael B
      No Mood

      Michael B Member Benefactor

      Tinnitus Since:
      '11
      Cause of Tinnitus:
      Noise Induced
      @Dani1977 Please keep us updated on you progress.
       
    6. AUTHOR
      AUTHOR
      Dani1977
      Doubtful

      Dani1977 Member

      Tinnitus Since:
      1 year
      Cause of Tinnitus:
      ETD
      Hi Michael,

      In BenzoBuddies several guys said that the tapper off was too fast and a new T is very common in these cases.
      Most of them suggested to keep the actual dosage and trying to cope the symptoms. Some of them say that the new T would fade when the brain get used to the lack of clonazepam and GABA. Although a couple of guys said that it's possible that the new T never goes away :(

      I finally decedided to udpose to te orignal dose I was taking before starting the tapering off, 0.5 mg. At the moment (2 days after) no difference in loudness. Also I'm taking 1500 mg of GABA daily. A guy says that he did the same and he had to updose because he couldn't stand the witdrawal symptons. One of the was T. But his T faded 2 hours after the udpdosing ...

      I'll keep you informed.

      If you are interesed in the conversation in that site I can paste the url of that thread.
       
      • Informative Informative x 1
    7. Michael B
      No Mood

      Michael B Member Benefactor

      Tinnitus Since:
      '11
      Cause of Tinnitus:
      Noise Induced
      @Dani1977
      Thank you, I'd appreciate that very much.
       
    8. Bill Arsenault

      Bill Arsenault Member

      Location:
      Boston.
      Tinnitus Since:
      Permanent and intrusive since 2017.
      Cause of Tinnitus:
      Medication / Noise Over Exposure
      I had to slowly withdraw from many different drugs once I realized that my tinnitus was most likely permanent and getting worse.
      I tapered off 1 drug at a time over the course of a year or so hoping to find the culprit so that I hopefully wouldn’t have to get off everything.
      It turns out that virtually everything I was taking was Ototoxic and I eventually had to stop everything.
      Anyway- I never felt that withdrawal increased my tinnitus
       
    9. AUTHOR
      AUTHOR
      Dani1977
      Doubtful

      Dani1977 Member

      Tinnitus Since:
      1 year
      Cause of Tinnitus:
      ETD
      Hi Michael,

      Sorry, I've been waiting some days to see my improvement.

      Here is the link to my BenzoBuddies thread:

      http://www.benzobuddies.org/forum/index.php?topic=238508.0

      I have to say, 6 days later, that my new tone is not so loud. Details are there, in my BenzoBuddies thread.

      I'm thinking of switching to Gabapentin instead of the GABA supplement to increase GABA levels in my brain more efficiently, as suggest by a user in BenzoBuddies.

      Regards.
       
    10. Chinmoku

      Chinmoku Member Benefactor

      Tinnitus Since:
      10/2018
      Cause of Tinnitus:
      Started with a cold, possibly worsened by medication/noise
      Hi Dani, any update on this?
       

Share This Page

Loading...